American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31B05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 113 found      Go to page: 1 2 3 4

[1] Simon Bortz and Steve Hofmann. A singular integral approach to a two phase free boundary problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. Logunov. On the boundary behavior of positive solutions of elliptic differential equations. St. Petersburg Math. J. 27 (2016) 87-102.
Abstract, references, and article information   
View Article: PDF

[3] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Corrigendum to ``Global heat kernel estimates for symmetric jump processes''. Trans. Amer. Math. Soc. 367 (2015) 7515-7515.
Abstract, references, and article information
View Article: PDF

[4] Léonard Gallardo and Chaabane Rejeb. A new mean value property for harmonic functions relative to the Dunkl-Laplacian operator and applications. Trans. Amer. Math. Soc. 368 (2016) 3727-3753.
Abstract, references, and article information   
View Article: PDF

[5] Tadeusz Kulczycki and Michał Ryznar. Gradient estimates of harmonic functions and transition densities for L{\'e}vy processes. Trans. Amer. Math. Soc. 368 (2016) 281-318.
Abstract, references, and article information   
View Article: PDF

[6] Alessia E. Kogoj. A Liouville-type Theorem on half-spaces for sub-Laplacians. Proc. Amer. Math. Soc. 143 (2015) 239-248.
Abstract, references, and article information   
View Article: PDF

[7] Krzysztof Bogdan, Takashi Kumagai and Mateusz Kwaśnicki. Boundary Harnack inequality for Markov processes with jumps. Trans. Amer. Math. Soc. 367 (2015) 477-517. MR 3271268.
Abstract, references, and article information   
View Article: PDF

[8] Emmanouil Milakis, Jill Pipher and Tatiana Toro. Perturbations of elliptic operators in chord arc domains. Contemporary Mathematics 612 (2014) 143-161.
Book volume table of contents   
View Article: PDF

[9] Adam Osȩkowski. A sharp one-sided bound for the Hilbert transform. Proc. Amer. Math. Soc. 141 (2013) 873-882.
Abstract, references, and article information   
View Article: PDF

[10] M. Ya. Mazalov. On uniform approximation of harmonic functions. St. Petersburg Math. J. 23 (2012) 731-759. MR 2893523.
Abstract, references, and article information   
View Article: PDF

[11] Zhen-Qing Chen, Panki Kim, Renming Song and Zoran Vondraček. Boundary Harnack principle for $\Delta+ \Delta^{\alpha/2}$. Trans. Amer. Math. Soc. 364 (2012) 4169-4205.
Abstract, references, and article information   
View Article: PDF

[12] Zhen-Qing Chen, Panki Kim and Takashi Kumagai. Global heat kernel estimates for symmetric jump processes. Trans. Amer. Math. Soc. 363 (2011) 5021-5055. MR 2806700.
Abstract, references, and article information
View Article: PDF

[13] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[14] Fumiyama Shu, Masaki Tanaka and Minoru Yanagishita. Neumann problem on a half-space. Proc. Amer. Math. Soc. 139 (2011) 1333-1345. MR 2748426.
Abstract, references, and article information   
View Article: PDF

[15] Julie O'Donovan. Brownian motion in a ball in the presence of spherical obstacles. Proc. Amer. Math. Soc. 138 (2010) 1711-1720. MR 2587456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Piotr Hajłasz and Jan Maly. On approximate differentiability of the maximal function. Proc. Amer. Math. Soc. 138 (2010) 165-174. MR 2550181.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Martin T. Barlow, Richard F. Bass, Zhen-Qing Chen and Moritz Kassmann. Non-local Dirichlet forms and symmetric jump processes. Trans. Amer. Math. Soc. 361 (2009) 1963-1999. MR 2465826.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Renata Otáhalová. Weighted reproducing kernels and Toeplitz operators on harmonic Bergman spaces on the real ball. Proc. Amer. Math. Soc. 136 (2008) 2483-2492. MR 2390517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Olivera Djordjevic and Miroslav Pavlovic. On a Littlewood-Paley type inequality. Proc. Amer. Math. Soc. 135 (2007) 3607-3611. MR 2336576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. K. Langley. Equilibrium points of logarithmic potentials on convex domains. Proc. Amer. Math. Soc. 135 (2007) 2821-2826. MR 2317957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Wenhua Zhao. Hessian nilpotent polynomials and the Jacobian conjecture. Trans. Amer. Math. Soc. 359 (2007) 249-274. MR 2247890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Rodrigo Bañuelos and Krzysztof Bogdan. Symmetric stable processes in parabola--shaped regions. Proc. Amer. Math. Soc. 133 (2005) 3581-3587. MR 2163593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. From potential theory to the geometry of a domain. University Lecture Series 35 (2005) 113-146.
Book volume table of contents
View Article: PDF

[24] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Preliminary results in potential theory. University Lecture Series 35 (2005) 39-54.
Book volume table of contents
View Article: PDF

[25] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Motivation and statement of the main results. University Lecture Series 35 (2005) 1-12.
Book volume table of contents
View Article: PDF

[26] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. The relation between potential theory and geometry for planar domains. University Lecture Series 35 (2005) 13-37.
Book volume table of contents
View Article: PDF

[27] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Further results on Reifenberg flat and chord arc domains. University Lecture Series 35 (2005) 73-80.
Book volume table of contents
View Article: PDF

[28] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Reifenberg flat and chord arc domains. University Lecture Series 35 (2005) 55-71.
Book volume table of contents
View Article: PDF

[29] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. Harmonic Measure. University Lecture Series 35 (2005) MR MR2139304.
Book volume table of contents   

[30] Luca Capogna, Carlos E. Kenig and Loredana Lanzani. From the geometry of a domain to its potential theory. University Lecture Series 35 (2005) 81-112.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 113 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia